American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 381 found      Go to page: 1 2 3 4 > >>

[1] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[4] Curtis Pro and Frederick Wilhelm. Riemannian submersions need not preserve positive Ricci curvature. Proc. Amer. Math. Soc. 142 (2014) 2529-2535.
Abstract, references, and article information   
View Article: PDF

[5] Boris Botvinnik and Mohammed Labbi. Highly connected manifolds of positive $p$-curvature. Trans. Amer. Math. Soc. 366 (2014) 3405-3424.
Abstract, references, and article information   
View Article: PDF

[6] François Ledrappier and Lin Shu. Entropy rigidity of symmetric spaces without focal points. Trans. Amer. Math. Soc. 366 (2014) 3805-3820.
Abstract, references, and article information   
View Article: PDF

[7] Chenxu He. New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds. Trans. Amer. Math. Soc. 366 (2014) 6093-6118.
Abstract, references, and article information   
View Article: PDF

[8] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[9] Dan A. Lee. A positive mass theorem for Lipschitz metrics with small singular sets. Proc. Amer. Math. Soc. 141 (2013) 3997-4004.
Abstract, references, and article information   
View Article: PDF

[10] Shicheng Zhang and Baoqiang Wu. Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold. Proc. Amer. Math. Soc. 141 (2013) 4015-4025.
Abstract, references, and article information   
View Article: PDF

[11] Vicent Gimeno and Vicente Palmer. Volume growth of submanifolds and the Cheeger isoperimetric constant. Proc. Amer. Math. Soc. 141 (2013) 3639-3650.
Abstract, references, and article information   
View Article: PDF

[12] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[13] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[14] Hyam Rubinstein. Some of Hyam's Favourite Problems. Contemporary Mathematics 597 (2013) 165-175.
Book volume table of contents   
View Article: PDF

[15] Xu Cheng and Detang Zhou. Volume estimate about shrinkers. Proc. Amer. Math. Soc. 141 (2013) 687-696.
Abstract, references, and article information   
View Article: PDF

[16] M. Lemes, P. Roitman, K. Tenenblat and R. Tribuzy. Lawson correspondence and Ribaucour transformations. Trans. Amer. Math. Soc. 364 (2012) 6229-6258.
Abstract, references, and article information   
View Article: PDF

[17] Kwok-Kun Kwong and Luen-Fai Tam. Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 141 (2013) 313-324.
Abstract, references, and article information   
View Article: PDF

[18] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[19] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[20] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[21] Jian Ge. Soul theorem for 4-dimensional topologically regular open nonnegatively curved Alexandrov spaces. Proc. Amer. Math. Soc. 139 (2011) 4435-4443. MR 2823089.
Abstract, references, and article information   
View Article: PDF

[22] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information   
View Article: PDF

[23] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[24] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF

[25] Laura Astola, Riikka Kangaslampi and Kirsi Peltonen. Lattès-type mappings on compact manifolds. Conform. Geom. Dyn. 14 (2010) 337-367. MR 2746722.
Abstract, references, and article information   
View Article: PDF

[26] Martin Deraux and Harish Seshadri. Almost quarter-pinched Kähler metrics and Chern numbers. Proc. Amer. Math. Soc. 139 (2011) 2571-2576. MR 2784826.
Abstract, references, and article information   
View Article: PDF

[27] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[28] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF

[29] Seong-Hun Paeng. Buser’s isoperimetric inequalities with integral norms of Ricci curvature. Proc. Amer. Math. Soc. 139 (2011) 2903-2910. MR 2801631.
Abstract, references, and article information   
View Article: PDF

[30] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 381 found      Go to page: 1 2 3 4 > >>